Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stomach flu, vomiting, diarrhea, recurring symptoms. Treatment options?

I had what I thought was the flu , that only lasted about 8 hours and then about 3 weeks later it happened again. Then yesterday after only two weeks it happened again. I cant stop vomiting and have diarrhea for about 8 hours and then its like nothing ever happened. Im 52 and I am worried it could be something else. I lost my insurance in August and dont really have the money to go to the doctor if it s nothing to worry about
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response

It is common for flu to be associated with vomiting and diarrhea. I suggest to:

- take tasectan, probiotic, and o.r.s
- eat light meals (yogurt, juices, fruits,banana,etc)
- avoid eating large meals to precipitate vomiting or diarrhea
- take plenty of juice (water, fruit juice, tea, etc.)
- take paracetamol or ibuprofen for fever or pain
- rest more

Please bare in mind that viral infection would last up to 4 weeks to go. So, you need to be well-rehydrated and eating healthy to get enough energy to overcome the flu.

Wish you health!
Answered: Sun, 8 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor